# SDR ASAA2020091403174

- Difficulty date: September 10, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 26,590 hours, 8,490 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 4152CR
- Condition: Inoperative
- Location: Wx Radar
- Part time: 23,819 hours, 7,614 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O'S RADAR ONLY PAINTING GROUND WHEN IN AUTO MODE WITH SAME SETTINGS AS CAPTS FROM ABOUT 60 NM-160NM.  ATTEMPTED TO RESET BY GOING BACK TO TERRAIN ON ND'S TURNING WXR PANEL TO TEST BOTH ND'S.  DISPLAYED GOOD TEST PATTERN BUT PRODUCED SAME RESULT WHEN RADAR TURNED BACK ON.  IT APPEARED F/O'S DISPLAY WAS OPPOSITE OF WHAT WAS CALLED FOR ON PANEL BETWEEN AUTO AND MANUAL.  GROUNDED - YES.  TROUBLESHOT PER B737-900 FIM 34-43 TAS 801 AND PERFORMED OPS CHECK PER B737-900 AMM 34-43-00.  REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL, PER AMM 34-43-91, AND OPS CHECK GOOD.
